# SDR DALA1206040139

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 184T10082
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTIAL STAB L/E PANEL 342DR INNER SURFACE DETACHED.  METAL HOT BOND REPAIR PERFORMED ON DETACHED AREA AS PER B767-300 SRM 55-10-01 REPAIR 1 FIGURE 201 AND B767-300 SRM 51-70-10 REPAIR 4 FIGURE 202.
